My girlfriend took it last night, she took it 5 hours after the 72 hour deadline, and she is around 200lb. She has diarreah, nausea, vomiting and occasional stomache cramps now, does that mean its working? Or is it likely it failed
If she has been vomiting/had diarrhea within an hour or 2 of taking the pill, I think it probably did not work too well...
I personally have never had adverse symptoms from that pill, but a reaction like hers sounds severe and probably not related to the pill so much as perhaps food poisoning or the flu.
- Levonorgestrel Information for Consumers
- Levonorgestrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levonorgestrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2015 • 2 answers
Posted 23 May 2015 • 1 answer
Posted 8 May 2016 • 0 answers
Been on 120 mg cymbalta and 4 days off it sick to my stomach cramps throwing up and a headache that?
Posted 3 Jul 2016 • 1 answer
Posted 27 Jul 2016 • 0 answers